# SDR 2002FA0000515

- Difficulty date: April 15, 2002
- Submitted: April 23, 2002
- Operation: General aviation
- Aircraft: N865AF
- Make and model: Grob G102ASTIR
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: X030001
- Part serial: 0010
- Condition: Failed
- Location: Hyd System
- Part time: 14 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR WAS SWLECTED IN FLIGHT TO THE DOWN POSITION; THE RIGHT MAIN GEAR LIGHT FAILED TO COME ON IN THE DOWN AND LOCKED POSITION.  THE AIRCRAFT WAS YAWED AND THE DOWN AND LOCK GEAR LIGHT CAME ON.  A SAFE LANDING WAS MADE.  AIRCRAFT WAS TAKEN TO MAINTENANCE AND PLACED ON JACKS, THE SYSTEM CHECKED AND FOUND THE GEAR HYDRAULIC MOTOR HAD FAILED (BURNED UP), A NEW HYDRAULIC ASSEMBLY WAS INSTALLED.  THE LANDING GEAR WAS CYCLED IAW MM, SYSTEM CHECKED NORMAL.
